MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA01202
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Fibrosis (3167)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to prosthesis dislocation.Components not revised : cotyle "anca fit?" sans trous a/revet.Hap 52 ppr67352, lot s05105284.Insert ceram "anca fit?" 28/40 50-52-54/28 al2.O3 bio.Forte ppr67510, lot s05107050.Tige "anca fit?" rev.Hap 1/3 proximal 11d ppr67604, lot s05104470.

Brand Name
PROFEMUR MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9983419
Report Number3010536692-2019-00949
Device Sequence Number14223584
Product Code LWJ
UDI-Device IdentifierM684PHA012021
UDI-PublicM684PHA012021
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2002
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA01202
Device Catalogue NumberPHA01202
Device Lot NumberS06108618
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date04/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR